# SDR CALA2013102992496

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 65,985 hours, 7,690 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Card
- Part number: 285U0032202
- Part serial: 28
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD CONTROL 4 EICAS ADVISORY MESSAGE WITH HYDIM 4 STATUS MESSAGE.  BOEING AHM PROGRAM HAS DETECTED FAULT MESSAGE 29184 HYDIM-4 FAIL OR HYDIM-4 OUTPUT BUS FAIL.  REPLACED CARD, REPLACED RELAY R7415 HYD PUMP CONT AUX AC ACP GND END RUN ON NR 1 & NR 4 ENG, CYCLED FLAPS THRU FULL CYC. NIL ADVISOR STS MSG GENERATED, IAW MM29-11 -42, OPERATIONS CHECKED GOOD.
